Cart (Loading....) | Create Account
Close category search window

On the Asymptotic Stability of Positive 2-D Systems Described by the Roesser Model

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Bing Chu ; Univ. of Sheffield, Sheffield ; Yanhong Liu

This brief investigates the asymptotic stability of positive 2D systems described by the Roesser model. A necessary and sufficient condition is derived for the asymptotic stability, which amounts to checking the spectrum radius of the system matrix. Furthermore, it can be shown that the asymptotic stability of positive 2D systems is equivalent to that of the traditional 1D systems. This observation would greatly facilitate the analysis and synthesis of positive 2D systems.

Published in:

Circuits and Systems II: Express Briefs, IEEE Transactions on  (Volume:54 ,  Issue: 12 )

Date of Publication:

Dec. 2007

Need Help?

IEEE Advancing Technology for Humanity About IEEE Xplore | Contact | Help | Terms of Use | Nondiscrimination Policy | Site Map | Privacy & Opting Out of Cookies

A not-for-profit organization, IEEE is the world's largest professional association for the advancement of technology.
© Copyright 2014 IEEE - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.